Nonexistence of global solutions for a class of two-time nonlinear evolution equations

Mohamed Jleli, Mokhtar Kirane, Bessem Samet

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Nonexistence results of global solutions for a class of ultraparabolic equations and systems involving the fractional Laplacian operator are derived. The proofs are based on the choice of a suitable test function in the weak formulation of the considered problems. The considered equations and systems have their applications in diffusion theory in porous media.

Original languageBritish English
Pages (from-to)2028-2035
Number of pages8
JournalComputers and Mathematics with Applications
Volume68
Issue number12
DOIs
StatePublished - 1 Dec 2014

Keywords

  • Fractional
  • Global solution
  • Laplacian
  • Porous media
  • Ultraparabolic equations

Fingerprint

Dive into the research topics of 'Nonexistence of global solutions for a class of two-time nonlinear evolution equations'. Together they form a unique fingerprint.

Cite this